# SDR MALA010739

- Difficulty date: September 25, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 29,893 hours, 33,561 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227215946
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT INBOARD AFT ELEVATOR CABLE HAS A BROKEN WIRE.  MAINTENANCE REPLACED LT INBOARD AFT ELEVATOR CABLE P/N 7227215-946 IAW SF340 AMM 27-31-15-4.
